RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2002, Volume 8, Issue 1, Pages 171–185 (Mi fpm640)  

This article is cited in 1 scientific paper (total in 1 paper)

Impulse control of Liapunov exponents. II

D. M. Olenchikov

Udmurt State University

Abstract: The systems $\dot x=A_0(t)+\sum\limits_{i=1}^{\infty}\delta(t-t_i)A_i(t)$, where $\delta(\cdot)$ is Dirac's delta-function, are investigated. It is proved that the basic results of Liapunov exponents theory remain valid for such systems. The theory of impulse control of Liapunov exponents is developed.

Full text: PDF file (669 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 517.977
Received: 01.07.1997

Citation: D. M. Olenchikov, “Impulse control of Liapunov exponents. II”, Fundam. Prikl. Mat., 8:1 (2002), 171–185

Citation in format AMSBIB
\Bibitem{Ole02}
\by D.~M.~Olenchikov
\paper Impulse control of Liapunov exponents.~II
\jour Fundam. Prikl. Mat.
\yr 2002
\vol 8
\issue 1
\pages 171--185
\mathnet{http://mi.mathnet.ru/fpm640}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1920445}
\zmath{https://zbmath.org/?q=an:1057.34043}


Linking options:
  • http://mi.mathnet.ru/eng/fpm640
  • http://mi.mathnet.ru/eng/fpm/v8/i1/p171

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. Olenchikov D.M., “Global controllability of sampled-data bilinear time-delay systems”, J. Appl. Math. Mech., 68:4 (2004), 537–544  crossref  mathscinet  zmath  isi
  • Фундаментальная и прикладная математика
    Number of views:
    This page:228
    Full text:63
    References:37
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020